Alert archive / New York / Small Craft Advisories in 2015
Small Craft Advisory 122, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Sep 23, 2015, 10:39 PM EDT. It took effect at Sep 24, 2015, 9:00 PM EDT. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Sep 23, 2015, 10:39 PM EDT (02:39 UTC)
- In effect from
- Sep 24, 2015, 9:00 PM EDT
- Expired
- Sep 26, 2015, 10:18 PM EDT
- In force
- 49 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
541 WHUS71 KBUF 240239 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1039 PM EDT WED SEP 23 2015 LOZ043-241045- /O.NEW.KBUF.SC.Y.0122.150925T0100Z-150925T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1039 PM EDT WED SEP 23 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THURSDAY TO 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THURSDAY TO 8 AM EDT FRIDAY. * WINDS...EAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-241045- /O.NEW.KBUF.SC.Y.0122.150925T0300Z-150925T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1039 PM EDT WED SEP 23 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THURSDAY TO 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THURSDAY TO 8 AM EDT FRIDAY. * WINDS...EAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD
14 follow-up statements
385 WHUS71 KBUF 240834 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 434 AM EDT THU SEP 24 2015 DEFAULT OVERVIEW SECTION LOZ042-241645- /O.EXT.KBUF.SC.Y.0122.150925T0300Z-150925T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 434 AM EDT THU SEP 24 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 6 PM EDT FRIDAY... * WINDS...NORTHEAST 10 TO 15 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-241645- /O.CON.KBUF.SC.Y.0122.150925T0100Z-150925T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 434 AM EDT THU SEP 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 8 AM EDT FRIDAY... * WINDS...EAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
267 WHUS71 KBUF 241153 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 753 AM EDT THU SEP 24 2015 LOZ043-242000- /O.CON.KBUF.SC.Y.0122.150925T0100Z-150925T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 753 AM EDT THU SEP 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 8 AM EDT FRIDAY... * WINDS...EAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-242000- /O.CON.KBUF.SC.Y.0122.150925T0300Z-150925T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 753 AM EDT THU SEP 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 6 PM EDT FRIDAY... * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
086 WHUS71 KBUF 241755 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 155 PM EDT THU SEP 24 2015 LOZ043-250200- /O.CON.KBUF.SC.Y.0122.150925T0100Z-150925T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 155 PM EDT THU SEP 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 8 AM EDT FRIDAY... * WINDS...EAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-250200- /O.CON.KBUF.SC.Y.0122.150925T0300Z-150925T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 155 PM EDT THU SEP 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 6 PM EDT FRIDAY... * WINDS...EAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SMITH
373 WHUS71 KBUF 241948 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 348 PM EDT THU SEP 24 2015 LOZ043-250400- /O.CON.KBUF.SC.Y.0122.150925T0100Z-150925T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 348 PM EDT THU SEP 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 8 AM EDT FRIDAY... * WINDS...EAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-250400- /O.CON.KBUF.SC.Y.0122.150925T0300Z-150925T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 348 PM EDT THU SEP 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 6 PM EDT FRIDAY... * WINDS...EAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
096 WHUS71 KBUF 242340 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 740 PM EDT THU SEP 24 2015 LOZ043-250745- /O.CON.KBUF.SC.Y.0122.150925T0100Z-150925T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 740 PM EDT THU SEP 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... * WINDS...EAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-250745- /O.CON.KBUF.SC.Y.0122.150925T0300Z-150925T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 740 PM EDT THU SEP 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 6 PM EDT FRIDAY... * WINDS...EAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD
667 WHUS71 KBUF 250239 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1039 PM EDT THU SEP 24 2015 LOZ043-251045- /O.CON.KBUF.SC.Y.0122.000000T0000Z-150925T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1039 PM EDT THU SEP 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... * WINDS...EAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-251045- /O.CON.KBUF.SC.Y.0122.150925T0300Z-150925T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1039 PM EDT THU SEP 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY... * WINDS...EAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
829 WHUS71 KBUF 250820 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 420 AM EDT FRI SEP 25 2015 LOZ043-250930- /O.CAN.KBUF.SC.Y.0122.000000T0000Z-150925T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 420 AM EDT FRI SEP 25 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LOZ042-251630- /O.CON.KBUF.SC.Y.0122.000000T0000Z-150925T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 420 AM EDT FRI SEP 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...EAST 5 TO 15 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
570 WHUS71 KBUF 251814 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 214 PM EDT FRI SEP 25 2015 LOZ043-260215- /O.EXB.KBUF.SC.Y.0122.000000T0000Z-150926T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 214 PM EDT FRI SEP 25 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT SATURDAY. * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-260215- /O.EXT.KBUF.SC.Y.0122.000000T0000Z-150926T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 214 PM EDT FRI SEP 25 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SATURDAY... * WINDS...EAST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
375 WHUS71 KBUF 252329 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 729 PM EDT FRI SEP 25 2015 LOZ042-043-260730- /O.CON.KBUF.SC.Y.0122.000000T0000Z-150926T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 729 PM EDT FRI SEP 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RSH
492 WHUS71 KBUF 260331 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1131 PM EDT FRI SEP 25 2015 LOZ042-043-260900- /O.CON.KBUF.SC.Y.0122.000000T0000Z-150926T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1131 PM EDT FRI SEP 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
269 WHUS71 KBUF 260838 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 438 AM EDT SAT SEP 26 2015 LOZ042-043-261645- /O.EXT.KBUF.SC.Y.0122.000000T0000Z-150926T2000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 438 AM EDT SAT SEP 26 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...EAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
251 WHUS71 KBUF 261420 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1020 AM EDT SAT SEP 26 2015 LOZ043-261530- /O.CAN.KBUF.SC.Y.0122.000000T0000Z-150926T2000Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1020 AM EDT SAT SEP 26 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES WILL REMAIN JUST BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH THE REST OF TODAY. $$ LOZ042-262230- /O.EXT.KBUF.SC.Y.0122.000000T0000Z-150927T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1020 AM EDT SAT SEP 26 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...EAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
938 WHUS71 KBUF 261937 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 337 PM EDT SAT SEP 26 2015 LOZ042-270300- /O.CON.KBUF.SC.Y.0122.000000T0000Z-150927T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 337 PM EDT SAT SEP 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...EAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
030 WHUS71 KBUF 270218 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1018 PM EDT SAT SEP 26 2015 LOZ042-270330- /O.CAN.KBUF.SC.Y.0122.000000T0000Z-150927T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1018 PM EDT SAT SEP 26 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 23, 8:21 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Sep 23, 8:21 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 821 PM EDT WED SEP 23 2015 .SYNOPSIS... HIGH PRESSURE WILL REMAIN IN PLACE ACROSS THE REGION AT LEAST THROUGH THE WEEKEND RESULTING IN DRY WEATHER WITH SEASONABLY WARM AFTERNOONS AND COOL NIGHTS. && .NEAR TERM /THROUGH THURSDAY/... HIGH PRESSURE WILL PRODUCE ANOTHER FAIR NIGHT ACROSS WESTERN AND NORTH-CENTRAL NEW YORK. ONCE AGAIN...EXPECT THE USUAL RIVER VALLEY FOG TO DEVELOP IN THE SOUTHERN TIER LATE TONIGHT INTO EARLY THURSDAY MORNING WITH DISSIPATION EXPECTED BY MID-MORNING THURSDAY. THE CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPS TO FALL INTO THE MID TO LOWER 50S WITH A FEW POCKETS IN THE SOUTHERN TIER AND ON THE TUG HILL PLATEAU DIPPING INTO THE UPPER 40S. HIGH PRESSURE WILL CONTINUE TO MAINTAIN ITS GRIP ON THE REGION THURSDAY WITH GENERALLY FAIR WEATHER EXPECTED. THE ONLY FLY IN THE OINTMENT WILL BE A WEAK BACKDOOR COLD FRONT THAT WILL SLIDE SOUTH ACROSS THE LOWER GREAT LAKES IN RESPONSE TO THE CENTER OF THE HIGH PRESSURE SYSTEM SHIFTING FROM NORTHERN ONTARIO INTO QUEBEC. WITH THE LARGE SCALE SUBSIDENCE AND DRY AIRMASS IN PLACE ACROSS THE REGION...EXPECT THE FRONT TO CROSS THE AREA WITH LITTLE FANFARE ASIDE FROM A FEW CLOUDS AND THE DEVELOPMENT OF A NORTHEASTERLY BREEZE IN THE AFTERNOON. WITH THE FRONT AMOUNTING TO LITTLE MORE THAN A WIND SHIFT AND SLIGHT DROP IN DEWPOINTS...LOOK FOR HIGHS TOMORROW TO RUN CLOSE TO THIS AFTERNOON'S READINGS...IN THE MID 70S. && .SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/... HIGH PRESSURE ACROSS QUEBEC ON THURSDAY NIGHT WILL EXPAND INTO NEW ENGLAND THROUGH FRIDAY NIGHT. THIS WILL MAINTAIN DRY WEATHER ACROSS THE REGION. A WEAK UPPER LEVEL DISTURBANCE WILL PASS TO THE NORTH THURSDAY NIGHT AND FRIDAY...BUT THE ONLY IMPACT WILL BE SOME PATCHY CLOUD COVER. HIGHS ON FRIDAY WILL BE PLEASANTLY WARM...TOPPING OUT IN THE LOWER TO MID 70S. GOOD RADIATIONAL COOLING WILL RESULT IN LOW TEMPERATURES IN THE LOWER 50S NEAR THE LAKES...WITH MID 40S ACROSS THE SOUTHERN TIER VALLEYS AND THE TUG HILL. FOG MAY DEVELOP ACROSS THE TYPICAL SOUTHERN TIER VALLEYS DURING THE EARLY MORNING HOURS. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... WEATHER THIS WEEKEND SHOULD BE DRY AND PLEASANT. LOW PRESSURE SOMEWHERE NEAR THE MID ATLANTIC STATES MAY PUSH SOME CLOUDS INTO SOUTHERN PORTIONS OF THE CWA...HOWEVER SURFACE HIGH PRESSURE ACROSS NEW ENGLAND SHOULD KEEP ANY SHOWERS WITH THIS TO OUR SOUTH. MODEL GUIDANCE CONTINUES TO STRUGGLE WITH THIS MID-ATLANTIC DISTURBANCE WITH A WIDE SPREAD AMONG THE GGEM/ECMWF/GFS GUIDANCE. THE CONSENSUS STILL KEEPS THIS TO OUR SOUTH...WITH ONLY A SLIGHT CHANCE FOR LIGHT SHOWERS TO REACH OUR AREA IN THE SUNDAY NIGHT THROUGH MONDAY NIGHT TIMEFRAME. THEN THE 12Z ECMWF BRING A COLD FRONT ACROSS THE REGION ON TUESDAY...WITH THE 12Z GFS ABOUT A DAY LATER WITH THE FROPA. BASED ON THIS UNCERTAINTY AND THE ONGOING DRY PATTERN...THE FORECAST WILL KEEP POPS SLIGHT CHANCE OR LESS THROUGHOUT THE PERIOD. FUTURE SHIFTS WILL PROBABLY BE ABLE TO FINE TUNE THE TIMING...AND MAY BE ABLE TO INTRODUCE CHANCE POPS FOR EARLY NEXT WEEK. TEMPERATURES WILL CONTINUE TO RUN SLIGHTLY ABOVE NORMAL AHEAD OF THE FRONT...WITH HIGHS IN THE LOWER TO MID 70S. WEDNESDAY (AND POSSIBLY TUESDAY) SHOULD BE COOLER WITH HIGHS IN THE MID TO UPPER 60S. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... HIGH PRESSURE WILL CONTINUE TO PRODUCE VFR CONDITIONS ACROSS THE FORECAST AREA THROUGH THE NEXT 24 HOURS WITH THE LONE EXCEPTION BEING ACROSS THE RIVER VALLEYS OF THE SOUTHERN TIER WHERE THE TYPICAL LATE- NIGHT/EARLY MORNING FOG CAN BE EXPECTED BETWEEN 06-12Z. OTHERWISE THE ONLY OTHER FEATURE OF NOTE WILL BE COOL FRONT THAT WILL SLIDE SOUTH ACROSS THE REGION THURSDAY. MAINLY SCT CLOUDS WITH BASES AROUND 4-5KFT AND SCT HIGH CLOUDS WILL ACCOMPANY THE FRONT AS IT MOVES ACROSS THE AREA ALONG WITH NE WINDS INCREASING TO AROUND 10KTS THURSDAY AFTERNOON. OUTLOOK... THURSDAY NIGHT THROUGH MONDAY...VFR. LOCALIZED IFR IN RIVER VALLEY FOG ACROSS THE SOUTHERN TIER DURING THE EARLY MORNING HOURS EACH DAY. && .MARINE... SURFACE RIDGING WILL REMAIN IN PLACE ACROSS THE LOWER GREAT LAKES AT LEAST THROUGH THE WEEKEND. AS THE CENTER OF THE HIGH SHIFTS ACROSS ONTARIO THURSDAY A WEAK BACKDOOR COLD FRONT WILL SLIDE SOUTH ACROSS THE EASTERN GREAT LAKES REGION THURSDAY. NORTHEASTERLY WINDS WILL FRESHEN INTO THE 15-20 KNOT RANGE BEHIND THE FRONT BY THURSDAY EVENING AND THIS MAY RESULT IN A BRIEF PERIOD OF SMALL CRAFT ADVISORY CONDITIONS ALONG THE SOUTH SHORES OF LAKE ONTARIO ON THURSDAY NIGHT. AFTER THIS...THE SURFACE HIGH WILL THEN SLOWLY SHIFT ACROSS QUEBEC FOR FRIDAY INTO THE WEEKEND WITH GENERALLY TRANQUIL CONDITIONS EXPECTED ON THE LAKES. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...WOOD NEAR TERM...WOOD SHORT TERM...APFFEL LONG TERM...APFFEL AVIATION...WOOD MARINE...APFFEL/WOOD
Hazardous weather outlook, Sep 23, 4:35 AM EDT, 18 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 435 AM EDT WED SEP 23 2015 NYZ001>008-010>014-019>021-085-240845- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 435 AM EDT WED SEP 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-240845- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 435 AM EDT WED SEP 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
Small Craft Advisories in New York, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.